# SDR DALA13000255812

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 35,428 hours, 11,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR FLOOR SUPPORT HAS CORROSION AROUND TOP AREA AT FLOOR PANEL.  REMOVED DAMAGE FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53, TREATED AND PAINTED AREA IAW SRM 53-00-53.
